MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 30IN(75CM) 4-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

ETHICON INC. ETHILON SUTURE 30IN(75CM) 4-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number F2435H
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon opening the suture box from the product code f2435h, there are pouches of product code f2429 inside the box.There was no patient consequence reported.
 
Additional Manufacturer Narrative
Product complaint number: (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Investigation summary: a photo was received for evaluation.Visual analysis of the image received from ethicon inc was observed for evaluation, a pack of paper product code f2429, in an open box with product code f2435h, lot number.Rebdqz, expiration date apr 30, 2026.We do not have the batch number of the code on the package.Image is not clear to determine failure mode or reported condition.During the packaging process, each box and each barcode on the label is scanned into the system to compare the information.As part of our quality process, manufacturing records for this batch serial number were reviewed and manufacturing standards were met prior to the release of this batch.Complaint information will be further tracked for potential safety signals through complaint trends as part of post-market surveillance.Additional information was requested, and the following was obtained: the customer cannot provide the lot number of the pouches from the product code f2429, as the box was shipped for analysis.It seemed there were 35 pouches left in the returned box.The issue was discovered during the procedure but the patient was not be sutured yet.So, no patient consequence.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHILON SUTURE 30IN(75CM) 4-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo
*  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12953560
Report Number2210968-2021-12375
Device Sequence Number11959578
Product Code GAR
UDI-Device Identifier10705031239036
UDI-Public10705031239036
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberF2435H
Device Catalogue NumberF2435H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown